Search Results

There are 10202 results for: content related to: Two-stage instrumental variable methods for estimating the causal odds ratio: Analysis of bias

  1. Minimum free energy for an electromagnetic conductor with memory

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 1, 15 January 2009, Pages: 77–111, G. Amendola, M. Fabrizio and J. M. Golden

    Article first published online : 9 JUL 2008, DOI: 10.1002/mma.1027

  2. Diffraction of light revisited

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 7, 10 May 2008, Pages: 793–820, Matthias Kunik and Piotr Skrzypacz

    Article first published online : 20 AUG 2007, DOI: 10.1002/mma.945

  3. The minimum free energy for incompressible viscoelastic fluids

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 18, December 2006, Pages: 2201–2223, Giovambattista Amendola

    Article first published online : 3 OCT 2006, DOI: 10.1002/mma.769

  4. Sounding of finite solid bodies by way of topological derivative

    International Journal for Numerical Methods in Engineering

    Volume 61, Issue 13, 7 December 2004, Pages: 2344–2373, Marc Bonnet and Bojan B. Guzina

    Article first published online : 15 OCT 2004, DOI: 10.1002/nme.1153

  5. On a doubly nonlinear diffusion model of chemotaxis with prevention of overcrowding

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 13, 15 September 2009, Pages: 1704–1737, Mostafa Bendahmane, Raimund Bürger, Ricardo Ruiz-Baier and José Miguel Urbano

    Article first published online : 15 DEC 2008, DOI: 10.1002/mma.1107

  6. An inverse problem in estimating the relaxation time for nanoscale phonon radiative transfer problem

    International Journal for Numerical Methods in Engineering

    Volume 73, Issue 1, 1 January 2008, Pages: 1–25, Cheng-Hung Huang, Kuan-Yu Chen and Sin Kim

    Article first published online : 29 JAN 2007, DOI: 10.1002/nme.1989

  7. An energy approach to space–time Galerkin BEM for wave propagation problems

    International Journal for Numerical Methods in Engineering

    Volume 80, Issue 9, 26 November 2009, Pages: 1196–1240, A. Aimi, M. Diligenti, C. Guardasoni, I. Mazzieri and S. Panizzi

    Article first published online : 19 JUN 2009, DOI: 10.1002/nme.2660

  8. On the solution of generalized non-linear complex-symmetric eigenvalue problems

    International Journal for Numerical Methods in Engineering

    Volume 71, Issue 13, 24 September 2007, Pages: 1534–1568, N. A. Dumont

    Article first published online : 6 FEB 2007, DOI: 10.1002/nme.1997

  9. Numerical experiments with the Bloch–Floquet approach in homogenization

    International Journal for Numerical Methods in Engineering

    Volume 65, Issue 9, 26 February 2006, Pages: 1444–1471, C. Conca, S. Natesan and M. Vanninathan

    Article first published online : 6 OCT 2005, DOI: 10.1002/nme.1502

  10. Poroelastic model for pile–soil interaction in a half-space porous medium due to seismic waves

    International Journal for Numerical and Analytical Methods in Geomechanics

    Volume 32, Issue 1, January 2008, Pages: 1–41, Jian-Fei Lu and Dong-Sheng Jeng

    Article first published online : 7 MAR 2007, DOI: 10.1002/nag.609

  11. Design of IIR linear-phase nonuniform-division filter banks with signed powers-of-two coefficients

    International Journal of Circuit Theory and Applications

    Volume 37, Issue 7, September 2009, Pages: 811–834, Ju-Hong Lee, Tsai-Hsu Cheng and Hung-Chi Chen

    Article first published online : 12 JUN 2008, DOI: 10.1002/cta.501

  12. Polynomial chaos representation of a stochastic preconditioner

    International Journal for Numerical Methods in Engineering

    Volume 64, Issue 5, 7 October 2005, Pages: 618–634, Christophe Desceliers, Roger Ghanem and Christian Soize

    Article first published online : 14 JUL 2005, DOI: 10.1002/nme.1382

  13. Shallow water model for lakes with friction and penetration

    Mathematical Methods in the Applied Sciences

    Volume 33, Issue 6, April 2010, Pages: 687–703, N. V. Chemetov, F. Cipriano and S. Gavrilyuk

    Article first published online : 29 JUL 2009, DOI: 10.1002/mma.1185

  14. High-frequency response analysis via algebraic substructuring

    International Journal for Numerical Methods in Engineering

    Volume 76, Issue 3, 15 October 2008, Pages: 295–313, Jin Hwan Ko and Zhaojun Bai

    Article first published online : 18 MAR 2008, DOI: 10.1002/nme.2326

  15. On the design of adaptive notch filters

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 7, November 2001, Pages: 715–744, D. W. Clarke

    Article first published online : 22 MAR 2001, DOI: 10.1002/acs.652

  16. Behaviour of the Landau–Lifschitz equation in a ferromagnetic wire

    Mathematical Methods in the Applied Sciences

    Volume 32, Issue 2, 30 January 2009, Pages: 167–205, David Sanchez

    Article first published online : 16 MAY 2008, DOI: 10.1002/mma.1030

  17. Convergence of control performance by unfalsification of models—levels of confidence

    International Journal of Adaptive Control and Signal Processing

    Volume 15, Issue 5, August 2001, Pages: 471–502, S. M. Veres

    Article first published online : 27 JUL 2001, DOI: 10.1002/acs.685

  18. A geometry projection method for shape optimization

    International Journal for Numerical Methods in Engineering

    Volume 60, Issue 14, 14 August 2004, Pages: 2289–2312, J. Norato, R. Haber, D. Tortorelli and M. P. Bendsøe

    Article first published online : 4 JUN 2004, DOI: 10.1002/nme.1044

  19. On the construction of manufactured solutions for one and two-equation eddy-viscosity models

    International Journal for Numerical Methods in Fluids

    Volume 54, Issue 2, 20 May 2007, Pages: 119–154, L. Eça, M. Hoekstra, A. Hay and D. Pelletier

    Article first published online : 28 NOV 2006, DOI: 10.1002/fld.1387

  20. You have free access to this content
    Existence theorem and blow-up criterion of the strong solutions to the magneto-micropolar fluid equations

    Mathematical Methods in the Applied Sciences

    Volume 31, Issue 9, June 2008, Pages: 1113–1130, Jia Yuan

    Article first published online : 13 DEC 2007, DOI: 10.1002/mma.967